MathSciNet Relay Station
MathSciNet bibliographic data
MR1855425 60J65 (60G30)
Donati-Martin, Catherine; Matsumoto, Hiroyuki; Yor, Marc Some absolute continuity relationships for certain anticipative transformations of geometric Brownian motions. Publ. Res. Inst. Math. Sci. 37 (2001), no. 3, 295–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement